SciELO - Scientific Electronic Library Online

 
vol.28 issue1SOME REMARKS ON GENERALIZED MITTAG-LEFFLER FUNCTIONFINITISTIC SPACES IN L-TOPOLOGICAL SPACES author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

SOFO, ANTHONY. ON SUMS OF BINOMIAL COEFFICIENTS. Proyecciones (Antofagasta) [online]. 2009, vol.28, n.1, pp.35-45. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172009000100004.

We investigate the integral representation of infinite sums involving the ratio of binomial coefficients. We also recover some wellknown properties of ζ (3) and extend the range of results given by other authors.

Keywords : Triple binomial coefficients; combinatorial identities; integral representations; Zeta function.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License